# SDR 95ZZZX3975

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N920AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 920
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cylinder
- Part number: 184811
- Condition: Cracked
- Location: Mlg
- Part time: 6,913 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG RADIUS ROD CYLINDER WAS FOUND CRACKED.  THIS CRACK RUNS PARALLEL TO THE LENGTH OF THE CYLINDER ALONG THE I.D. FOR 3.50 INCHES BETWEEN THE MICROSWITCH TOGGLE ARM MOUNTING PAD, TERMINATING IN THE DOWNLOCK THREADS.  THIS IS THE SECOND CYLINDER FOUND IN THIS MANNER.
